# SDR P5CA9600465

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 65B5113410
- Condition: Cracked
- Location: Nr 1 Acm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED Y-DUCT AT NR 1 AIR CYCLE MACHINE PACKAGE INBOARD FORWARD.  REPLACED DUCT PER BOEING MAINTENANCE MANUAL 36-11-01.
